# SDR HALA20240822237

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 56,322 hours, 8,903 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER LANDING HYD SMELL IN A/C SYSTEM. LEVEL A DECONTAIMINATION OF ECS C/O AS PER AMM 21-00-00-615-8001-A. FWD "4" RECIRCULATION FAN FILTERS REPALCED AS PER AMM 21-21-41-000-801-A AND 21-21-41-400-801-A. NIL FURTHER SMELL.
